On rotationally invariant shrinking Ricci solitons

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


We study the gradient Ricci shrinking soliton equation on rotationally symmetric manifolds of dimensions n ≥ 3 and prove that the only complete metrics on Sn, Rn, and R × Sn-1 that admit shrinking soliton structures are respectively the round, flat, and standard cylindrical metrics.

Original languageEnglish (US)
Pages (from-to)73-88
Number of pages16
JournalPacific Journal of Mathematics
Issue number1
StatePublished - May 2008
Externally publishedYes


  • Ricci flow
  • Ricci solitons

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On rotationally invariant shrinking Ricci solitons'. Together they form a unique fingerprint.

Cite this